I have a bunch of foot problems.....when I was almost 13 years old I jumped off a balance beam flat on my feet. I could hardly walk the rest of the days, very sore and I had a fever. Years down the road I fractured my right foot. For years now if I walk for a while, like in the store, my feet hurt and I have to leave....When I was in my 20's and especially in the summer my feet would hurt (the arch) when I first got up in the morning...Last trauma I had was that I took a hard fall in a store and ended up with a 4-part fracture in shoulder and had a hemiarthroplasty.....I also fell a few times and hurt my knee. Seems like the same knee.............Well about 11 years ago I noticed the bottom of my legs had like a sunburn look.....Now it's just like brown spots and now I have brown/red speckles on the top of my feet. I currently take medication Zoloft and used to take blood pressure medicine and Lipitor. I was wondering the cause of these spots...could it have developed from previous trauma....medication or just bad feet. I always had feet that turn in near the heel...I am very small boned and overweight for my body, except for the legs. I know other people who are overweight with small bones and their feet are fine. .sorry this is so long. I'm trying to find an answer
red speckle spots are called hemosiderin deposits. they usually occur in patients with venous stasis (swelling in the legs) due to incompetant (leaky) valves in the veins. when this happens, the veins can bulge with increased fluid and rupture...the blood leaves the ruptured blood vessel, the cell dies and the hemoglobin of the red blood cells is released outside of the cell and into tissue. White blood cells called macrophages engulf (phagocytose) the hemoglobin to degrade it, producing hemosiderin
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.